The Journal
About the Journal
Editorial Board
Submission
Ethics Statement
Contacts
Recent Issues
Online First
Volume 1, Issue 1

Ulam-Hyers Stability for High Dimensional Fractional Systems

Pages: 95 – 110

Authors

Amele TA\"{I}EB, Souad SALMI, Sara BOUMESSAOUD

Abstract

In this paper, we study the fractional systems of nonlinear differential equations. Using some fixed point theorems, we present new results on the existence and uniqueness of solutions in addition to the existence of at least one solution. Furthermore, we define and prove some types of Ulam stability for our systems. Some applications are presented to illustrate our main results.

Full Text (PDF format)

Received: 8 April 2020; Accepted: 1 May 2020.